|upper gastrointestinal tract condition
Dec 20, 1999
Hi Doctor, I present a question that is worthy of your professional medical interpretation and feedback and of which is beneficial to the public. A medical article posted at Medscape.com announced that upper gastrointestinal tract symptoms were quite prevalent in HIV infected people. Are there other diseases such as CMV that could be the cause of this Upper GI problem? Thank You
Response from Dr. Feinberg
There are a number of other infections, including CMV, that can cause upper GI problems in HIV+s. To find out if another infection is the cause, an evqaluation needs to be done, starting with a history and physical exam and usually including upper GI endoscopy (a fiberoptic tube that is passed through the upper GI tract so abnormaliities can be seen and biopsied).
floater in right eye
- How Do You Get Rid Of Gastrointestinal Problems?
- Diarrhea After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Painful Urination After Receptive Anal Sex Worried I Have HIV
- Testicular Pain After Open Mouth Kissing Worried I Have HIV
- A List Of All The Names Of Medicines For Std
- Can Genital Warts Cause Death?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.